MAUDE Adverse Event Report: Institut Straumann AG SP ? 3.3mm RN, SLA? 8mm, TiZr, NTP; Endosseous Dental Implant

Institut Straumann AG SP ? 3.3mm RN, SLA? 8mm, TiZr, NTP; Endosseous Dental Implant
Catalog Number 043.260S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 13.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
SP ? 3.3mm RN, SLA? 8mm, TiZr, NTP
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50918449
Report Number0001222315-2026-002981
Device Sequence Number20284575
Product Code DZE
UDI-Device Identifier07630031718976
UDI-Public07630031718976
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number043.260S
Device Lot NumberLMWA6
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/28/2026
Device Age18 MO
Event Location Other
Date Report to Manufacturer09/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale